# SDR KBMA111986

- Difficulty date: November 28, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 3,177 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33651181
- Condition: Worn
- Location: T/R Drive
- Part time: 941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE BEARING, SLEEVE AND BRUSH RUBBER WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH NEW.
